# SDR SIMA200316401

- Difficulty date: June 11, 2003
- Submitted: July 31, 2003
- Operation: Air carrier
- Aircraft: N329AE
- Make and model: Saab 340B
- Aircraft serial: 340B329
- Engine: Ge CT79B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: CT79B
- Part serial: GEE785218
- Condition: Inoperative
- Location: Rt
- Part time: 22,926 hours, 25,756 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: O

## Discrepancy

AT 11,000 RT ENGINE MADE A LOUD BANG.  OIL PRESSURE LIGHT CAME ON AS OIL PRESSURE DROPPED.  ITT EXCEEDED 1200C AND INCREASING RAPIDLY, ENGINE SHUT DOWN PERFORMED.  SUP-MAINTENANCE REMOVED AND REPLACED THE RIGHT ENGINE IAW WORK CARD.  OPERATIONAL AND LEAK CHECKS WERE GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.   (PTRS NR: SW21200305091)
